# SDR CA001122020

- Difficulty date: July 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 7,818 hours
- Engine: Cont IO520F
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C2995050101
- Condition: Seized
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A NEW THROTTLE CABLE RECEIVED FROM CESSNA WAS INSTALLED ON THE AIRCRAFT BUT SEIZED UP WHEN THE CABLE WAS FLEXED TO ALLOW HOOKUP TO THE THROTTLE CABLE. ANOTHER NEW CABLE FROM CESSNA WAS TRIED WITH THE SAME RESULT.A THROTTLE CABLE MADE BY MCFARLANE MCC299505-0101 WAS INSTALLED AND RIGGED PROPERLY WITHOUT FAULT.
